Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Unable to track the periods, on Lutera for over a year. Common effect of the drug ?

I am taking Lutera and have been for a little over a year. Recently Its just not cooperating with my bodies functions and such. I have no idea when I may start bleeding and never know to what extreme it will come. Sometimes ( Months at a time) no bleeding (more like spotting) occurs, and then out of no where just starts. Common for this drug?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

Lutera is a hormonal oral contraceptive.

Hormonal contraceptive prevent ovulation, and menstruation is due to withdrawal of hormones only.

Sometimes light, sometimes heavy bleeding can occur due to oral contraceptives.

You should consult your Gynecologist for a more suitable option for contraception.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor